# SDR AWXA200400888

- Difficulty date: July 26, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 69620541
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK A .75 INCH CRACK WAS FOUND IN STRINGER TIE CLIP AT BS 294.5, STR 11 LT.  MAINTENANCE REMOVED AND REPLACED STRINGER TIE CLIP AT BS 294.5, STR 11 LT IAW B737-300 SRM 51-40-02 FIG 8 & 12.
